MAUDE Adverse Event Report: Stryker Neurovascular Cork TARGET TETRA 1.5MM X 3.0CM; Device, Neurovascular Embolization

Stryker Neurovascular Cork TARGET TETRA 1.5MM X 3.0CM; Device, Neurovascular Embolization
Catalog Number TG5411530
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
TARGET TETRA 1.5MM X 3.0CM
Common Device Name
Device, Neurovascular Embolization
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25895815
Report Number3008881809-2026-00472
Device Sequence Number9956424
Product Code HCG
UDI-Device Identifier07613327580105
UDI-Public(01)07613327580105(17)300513(10)25612760
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5411530
Device Lot Number25612760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/08/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown